BibTeX record journals/mp/Fernandez13

download as .bib file

@article{DBLP:journals/mp/Fernandez13,
  author    = {Dami{\'{a}}n R. Fern{\'{a}}ndez},
  title     = {A quasi-Newton strategy for the sSQP method for variational inequality
               and optimization problems},
  journal   = {Math. Program.},
  volume    = {137},
  number    = {1-2},
  pages     = {199--223},
  year      = {2013},
  url       = {https://doi.org/10.1007/s10107-011-0493-8},
  doi       = {10.1007/s10107-011-0493-8},
  timestamp = {Sat, 21 Oct 2017 15:31:40 +0200},
  biburl    = {https://dblp.org/rec/journals/mp/Fernandez13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics